Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


The dimension of the ring of coefficients in a polynomial ring

Author: Jimmy T. Arnold
Journal: Proc. Amer. Math. Soc. 49 (1975), 32-34
MathSciNet review: 0360553
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: $ A$ and $ B$ are commutative rings with identity. We say that $ A$ and $ B$ are stably equivalent provided there exists a positive integer $ n$ such that the polynomial rings $ A[{X_1}, \cdots ,{X_n}]$ and $ B[{Y_1}, \cdots ,{Y_n}]$ are isomorphic. If $ A$ and $ B$ are stably equivalent, then they have equal Krull dimension.

References [Enhancements On Off] (What's this?)

Additional Information

PII: S 0002-9939(1975)0360553-4
Keywords: Polynomial ring, Krull dimension, coefficient ring
Article copyright: © Copyright 1975 American Mathematical Society